| Model Number |
SD980.108 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Mandibular implant has loosened and needs to be fixated again.
Additional Manufacturer Narrative
Device met specifications, screws not manufactured by materialise.Root cause is identified as the patient condition.Device still implanted.
Additional Manufacturer Narrative
Device met specifications, screws not manufactured by materialise.Root cause is identified as the patient condition.Surgeon believes the patient has an undiagnosed bone disease which is leading to impaired bone healing.Replacement surgery is planned for october 2022 (d6b).
Event or Problem Description
Both mandibular implants have loosened and will need to be replaced by new implants.